Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 23, 2014, 02:49:24 AM

Login with username, password and session length


Members
  • Total Members: 22245
  • Latest: mbark71
Stats
  • Total Posts: 621074
  • Total Topics: 46780
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: YOU EXPERIENCED VIRAMUNE OR KIVEXA TABLET? Read this.  (Read 1531 times)

0 Members and 1 Guest are viewing this topic.

Offline TYNN2

  • Member
  • Posts: 7
YOU EXPERIENCED VIRAMUNE OR KIVEXA TABLET? Read this.
« on: August 25, 2008, 05:44:37 PM »
I am hiv positive for 4yrs.  I was to taking COMBIVIR &VIRAMUNE. Due to complication, my Doctor change my regime to KIVEXA &VIRAMUNE.
But I am having the feeling like my body shape is changing AND  now Itchiness around my hips, knee and upper back. this starts occationally in the night , yes night but not serious during the day.
Please  tell me what you know about this drugS? please lets enlighten ourself, a little information from friends someine we  knew or dont know, could save us much.

Private mail is welcome.

Tynn
 



Offline Miss Philicia

  • Member
  • Posts: 23,575
  • celebrity poster, faker & poser
Re: YOU EXPERIENCED VIRAMUNE OR KIVEXA TABLET? Read this.
« Reply #1 on: August 25, 2008, 05:52:59 PM »
Tynn, your older posts indicate that your itch issues has been going on for almost a year.  What does your doctor say about this?

Kivexa (aka Epzicom) has 3TC (aka Epivir) and this can indeed result in body shape changes.

http://www.aidsmeds.com/archive/Epivir_1579.shtml

Then again, so can most HIV meds in the NRTI class and unfortunately they are part of most any med regimen you will encounter.

How sure are you of these changes?  And yes, I've taken all of these meds at some time or another.
"Iíve slept with enough men to know that Iím not gay"

Offline TYNN2

  • Member
  • Posts: 7
Re: YOU EXPERIENCED VIRAMUNE OR KIVEXA TABLET? Read this.
« Reply #2 on: August 28, 2008, 04:58:13 PM »
Thanks for quick response Philly.
Initially, my Doc. saids it was going to be the process which my body will gradually get to be used to the drug, well, it does certaintly happened  that way, till now that  I started to notice changes. as a matter of fact, I started my therapy on drugs like sustiva which really help my cd4 but mentally disasterous and I was changed to drugs like kalestra with combivir which was find but my body could not stand the side effect and then to this Viiramune with Kivexa, I am currently on.  (Vira&Kiivxa)  is very easy taking doses process (Once  a day.) but I am just surprised, because it does went fine till now that I am experiencing this night itching and fats change on my legs. Doc. saids I am undetectable, that he will be orgarnising an appointment for me with a skin speciallist. I am lost of words   

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.